English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51756/86973 (60%)
Visitors : 8361222      Online Users : 89
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27403

    Title: A stochastic software reliability model with imperfect-debugging and change-point
    Authors: 徐煥智;Shyur, Huan-jyh
    Contributors: 淡江大學資訊管理學系
    Date: 2003-05-01
    Issue Date: 2009-12-30 15:20:44 (UTC+8)
    Publisher: Elsevier
    Abstract: In this paper, we consider the software reliability growth model that incorporates with both imperfect debugging and change-point problem. The proposed model utilizes the failure data collected from software development projects to analyze the software reliability and the remaining errors of a released software program. The maximum likelihood approach is derived to estimate the unknown parameters of the new model. We investigate the new model and demonstrate its applicability in the software reliability engineering field. Our analysis suggests that if a change-point exists in a testing process, it should be considered in creating a software reliability estimation model.
    Relation: Journal of Systems and Software 66(2), pp.135-141
    DOI: 10.1016/S0164-1212(02)00071-7
    Appears in Collections:[資訊管理學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback